Advanced search

Marfan syndrome.

(1997) JOURNAL OF MEDICAL GENETICS. 34(7). p.614-614
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
DEPAEPE, A, and RCM HENNEKAM. 1997. “Marfan Syndrome.” Journal of Medical Genetics 34 (7): 614–614.
APA
DEPAEPE, A., & HENNEKAM, R. (1997). Marfan syndrome. JOURNAL OF MEDICAL GENETICS, 34(7), 614–614.
Vancouver
1.
DEPAEPE A, HENNEKAM R. Marfan syndrome. JOURNAL OF MEDICAL GENETICS. 1997;34(7):614–614.
MLA
DEPAEPE, A, and RCM HENNEKAM. “Marfan Syndrome.” JOURNAL OF MEDICAL GENETICS 34.7 (1997): 614–614. Print.
@article{184061,
  author       = {DEPAEPE, A and HENNEKAM, RCM},
  issn         = {0022-2593},
  journal      = {JOURNAL OF MEDICAL GENETICS},
  language     = {eng},
  number       = {7},
  pages        = {614--614},
  title        = {Marfan syndrome.},
  volume       = {34},
  year         = {1997},
}